# SDR 20000804SH011

- Difficulty date: August 4, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N26EA
- Make and model: Bell 206B
- Aircraft serial: 2175
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 2060315723S
- Condition: Wrong Part
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HINGES REMOVED BECAUSE OF POOR DOOR FIT.  FURTHER INSPECTION AND INVESTIGATION REVEALED NON-COMPLIANCE WITH IPB.  PART NUMBER NOT APPLICABLE TO 206B SERIES, POSSIBLY OH58 SERIES.  REMOVED FROM SERVICE.
